# SDR A6WA201040059

- Difficulty date: December 18, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT EDGE MEMBER IS CRACKED.  REPAIRED DAMAGE ON PAX DOOR LOWER AFT EDGE MEMBER IAW REO 601-51-11-279.
